Citation: heffa. "Extremely Interested in the Substance: An Experience with Atropine & Alcohol - Beer (exp85557)". Erowid.org. Mar 31, 2020. erowid.org/exp/85557
The dose described in this report is very high, potentially beyond Erowid's 'heavy' range, and could pose serious health risks or result in unwanted, extreme effects. Sometimes extremely high doses reported are errors rather than actual doses used.]
||Alcohol - Beer/Wine
| T+ 0:00
| T+ 1:15
| T+ 1:15
| T+ 2:30
A friend of mine asked me to write this for him as he is practically blind at the moment due to this experiment.
In preparation for this trial, Alan (the friend) acquired multiple ampules of atropine sulphate from an old defibrillator unit (the atropine had not expired) and planned out an evening when he could try it out.
History of Alan - No drug dependence, very curious, creative and loves to be fascinated.
(Report written in first person as Alan)
It is my day off and I decided to finally relax after such a stressful few months, I think SouthPark and a six pack of cold lager will help me to take away the tension. I had been thinking about trying out the atropine for quite a few weeks previous and have always been extremely interested in the substance, so I thought tonight was as good of a night as any to try it out.
My TV shows had ended and I'm feeling quite intoxicated so I collected the vials, checked the expiry date and without much hesitation, I emptied them out into my mouth, they all contained one millilitre of liquid each and two contained 400 micrograms and one had 600 micrograms of the drug with a total of 1.4mg. It is extremely bitter and I can not hold it in my mouth for very long without pulling a crooked face and shivering. So down the poison goes and I wait expectantly for something to happen. My baseline heart rate was 66 beats per minute.
Over the past hour I felt excitement, stimulation and nervousness but these feelings were most likely in anticipation for what was to come. I decided to have more even though I have heard warning against this and I justified it by the fact that I had researched the 'recommended' dose and the one I had was relatively low. I opened another 600mcg vial and emptied half into my eyes and the other into my mouth.
At this stage I was feeling sufficiently more intoxicated and different but due to the beer, I couldn't tell if it was from the atropine or not. I also noticed I had some back pain and my nose and mouth was getting drier quickly after I wet them (this was somewhat beneficial as I was experiencing a runny nose from hay-fever). Heart rate to 87bpm
I was definitely feeling something, all my mucous membranes had dried up, I felt severely intoxicated and very tired my pupils had reached the edge of my iris and I looked evil in the mirror. Colours were much brighter and everything was glowing with an aura around it. I wanted to go further though so after checking my heart rate again (89) I prepared a shot of another 600mcg and easily put it a vein. Within seconds my heart rate flew to over 115bpm but within another 30 min I was asleep.
My dreams were unusual however they always are so it was nothing out of the ordinary, I didn't wake during the night and when I did in the morning at around 0930, I checked my phone and couldn't read anything on it. For the rest of the day, my pupils were extremely dilated and I was not able to focus on anything closer than around 30cm (1ft) away from me
my pupils were extremely dilated and I was not able to focus on anything closer than around 30cm (1ft) away from me
. I was also extremely photophobic and even being outside was extremely difficult and painful, I still had fun though, bumping into my dog and screen doors all day.
The only 'hallucination' I had that I can recall was that of a plastic bag in my room that kept shifting and making really loud noises just before I proceed with the IV. This terrified me and kept me frozen for at least five minutes until I was able to see if there was something inside it making it move, I still have no idea why it was making sounds...
Alan informs me he may try a higher dose in the future but Alan is very tired and must sleep now.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.